# SDR UPS06547265

- Difficulty date: June 5, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 17,234 hours, 11,565 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PLYON AFT BULKHEAD O/B AREA HAS CHAFED.  COMPLIED WITH EO NR B757-5410-24560-A AND EA NR 757-5453-27-A1479 REV.
